# SDR 95ZZZX3214

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2300 · Communications System
- Part: Mount Rack
- Part number: 047048740001
- Condition: Weld Broken
- Location: Equip Mount
- Component: King
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED NEW MATERIALS FROM BENDIX/KING.  UPON INCOMING INSPECTION, FOUND THE EQUIPMENT MOUNTING RACKS HAD SEVERAL BROKEN WELDS.  THROUGH FURTHER TESTING AND INSPECTION FOUND MANY OF THE WELDS FAILED AND THE RACK HAD SEVERE CORROSION.
